КОНЕЧНОМЕРНЫЕ АППРОКСИМАЦИИ В ЗАДАЧЕ СТАБИЛИЗАЦИИ ПЕРИОДИЧЕСКИХ СИСТЕМ С ПОСЛЕДЕЙСТВИЕМ

Translated title of the contribution: FINITE APPROXIMATIONS FOR STABILIZATION PROBLEM OF PERIODIC SYSTEMS WITH AFTEREFFECT

Евгений Вячеславович Кошкин

Research output: Contribution to journalArticlepeer-review

Abstract

Stabilization problem for linear periodic system of differential equations with aftereffect and quadratic performance criterion is considered. Relation between it's stabilization approximating problem and the same one for autonomous linear system of difference equations is obtained.
Translated title of the contributionFINITE APPROXIMATIONS FOR STABILIZATION PROBLEM OF PERIODIC SYSTEMS WITH AFTEREFFECT
Original languageRussian
Pages (from-to)2561-2563
JournalВестник Тамбовского университета. Серия: Естественные и технические науки
Volume18
Issue number5-2
Publication statusPublished - 2013

GRNTI

  • 27.29.00

Level of Research Output

  • VAK List

Fingerprint

Dive into the research topics of 'FINITE APPROXIMATIONS FOR STABILIZATION PROBLEM OF PERIODIC SYSTEMS WITH AFTEREFFECT'. Together they form a unique fingerprint.

Cite this